# SDR SWIA201541535

- Difficulty date: October 20, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 27,144 hours, 24,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 559-570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559, STR 16 TO FS 570.00, STR 26L TO 26R.  REPAIRED IAW STS EA.
